Follow
J. Harnad
J. Harnad
Director, Mathematical Physics Laboratory, Centre de recherches mathématiques
Verified email at crm.umontreal.ca - Homepage
Title
Cited by
Cited by
Year
Group actions on principal bundles and invariance conditions for gauge fields
J Harnad, S Shnider, L Vinet
Journal of Mathematical Physics 21 (12), 2719-2724, 1980
1921980
Darboux Coordinates and Liouville-Arnold Integration in Loop Algebras
MR Adams, J Harnad, J Hurtubise
Communications Mathematical Physics 155, 385-413, 1993
1771993
Isospectral Hamiltonian Flows in Finite and Infinite Dimensions I. Generalized Moser Systems and Moment Maps into Loop Algebras
J Adams, M. R. Harnad, E Previato
Communications in Mathematical Physics 117, 451-500, 1988
1611988
Dual isomonodromic deformations and moment maps to loop algebras
J Harnad
Communications in Mathematical Physics 166 (2), 337-365, 1994
1591994
Isospectral Hamiltonian Flows in Finite and Infinite Dimensions II. Integration of Flows
MR Adams, J Harnad, J Hurtubise
Communications in mathematical physics 134, 555-585, 1990
1321990
Constraints and field equations for ten dimensional super Yang-Mills theory
J Harnad, S Shnider
Communications in mathematical physics 106 (2), 183-199, 1986
1271986
Superposition principles for matrix Riccati equations
J Harnad, P Winternitz, RL Anderson
Journal of Mathematical Physics 24 (5), 1062-1072, 1983
1261983
Duality, Biorthogonal Polynomials and Multi-Matrix Models
M Bertola, B Eynard, J Harnad
Communications in mathematical physics 229 (1), 73-120, 2002
1132002
Symmetry reduction for nonlinear relativistically invariant equations
AM Grundland, J Harnad, P Winternitz
Journal of mathematical physics 25, 791-806, 1984
1101984
Dual moment maps into loop algebras
MR Adams, J Harnad, J Hurtubise
letters in mathematical physics 20 (4), 299-308, 1990
1061990
Systems of ordinary differential equations with nonlinear superposition principles
RL Anderson, J Harnad, P Winternitz
Physica D: Nonlinear Phenomena 4 (2), 164-182, 1982
1041982
Backlund transformations for nonlinear sigma models with values in Riemannian symmetric spaces
SS J. Harnad, Y Saint-Aubin
Communications in Mathematical Physics 92, 329-367, 1984
1021984
Group actions on principal bundles and dimensional reduction
J Harnad, S Shnider, J Tafel
Letters in Mathematical Physics 4, 107-113, 1980
1001980
Tensor fields invariant under subgroups of the conformal group of space‐time
J Beckers, J Harnad, M Perroud, P Winternitz
Journal of Mathematical Physics 19 (10), 2126-2153, 1978
971978
Differential systems for biorthogonal polynomials appearing in 2-matrix models and the associated Riemann–Hilbert problem
M Bertola, B Eynard, J Harnad
Communications in mathematical physics 243, 193-240, 2003
882003
Integrable Fredholm operators and dual isomonodromic deformations
J Harnad, AR Its
Communications in mathematical physics 226 (3), 497-530, 2002
882002
Hypergeometric -Functions, Hurwitz Numbers and Enumeration of Paths
J Harnad, AY Orlov
Communications in Mathematical Physics 338 (1), 267-284, 2015
802015
Generalized Drinfeld-Sokolov reductions and KdV type hierarchies
L Fehér, J Harnad, I Marshall
Communications in mathematical physics 154, 181-214, 1993
801993
Constraint equations and field equations in supersymmetric N = 3 Yang-Mills theory
J Harnad, J Hurtubise, M Legare, S Shnider
Nuclear Physics B 256, 609-620, 1985
801985
Semiclassical orthogonal polynomials, matrix models and isomonodromic tau functions
M Bertola, B Eynard, J Harnad
Communications in mathematical physics 263 (2), 401-437, 2006
722006
The system can't perform the operation now. Try again later.
Articles 1–20